# SDR IPXA2024050136945

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,991 hours, 19,060 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Leaking
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW LEAKING EXCESSIVELY AT BOTTOM OF GLASS AT VERY AFT PORTION REPLACED THE CAPTS SLIDING WINDOW REF AMM 56-12-01.
